Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Severe pain in fingers, shaking hands, unable to hold a glass of water. Side effects of medication?

i just recently retired from the serrvice and as im sure you know a pill fixes everything im taking close to twenty pills a day and just recently started having severe problems with my hands especially my fingers being so stiff that i cant even hold a glass for several hours after i wake up it would be 1-10 a 5 in pain
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
i think you had suffered from arthritis may b Rheumatoid or degenerative arthritis so avoid exposure to cold, take analgesic SOS , start tab.Hydroxychloroquin 200 mg once daily along with Calcium and Vitamin-D
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor